# SDR QXEA2009040700233

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 19,670 hours, 20,106 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - LOUD METAL TO METAL CLUNK WHEN EXTENDING GEAR, HEARD ON LEFT SIDE, THEN L DOOR AMBER WARNING LIGHT CAME ON INTERMITTENTLY, AND THEN STEADY.  POST FLIGHT SHOWS AFT GEARS DOORS OPEN ON LEFT SIDE.  FERRY TO PDX FOR REPAIRS.  FOUND LT GEAR DOORS CYCLING AND INTERROGATED PSEU WITH A MESSAGE LGDLK2 NEAR GAP TOO FAR.  FOUND LGDLK2 SENSOR TO BE LOOSE SO I RIGGED IT IAW Q400 AMM TASK 32-61-06-830-801 AND SAFTIED.  PERFORMED SEVERAL GEAR SWINGS.  OPS CHECK GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
